It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • Lexapro and no appetite?



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 12-23-2017, 09:34 PM   #1
    ahnicole
    Newbie
    (female)
     
    Join Date: Dec 2017
    Posts: 1
    ahnicole HB User
    Lexapro and no appetite?

    Just got prescribed 10mg of Lexapro for once a day, today would be my second day taking it and Iíve noticed i have no appetite.... i can force myself to eat and ill eat but i just dont feel hungry when i KNOW i should be. Plus i also have a weird feeling in my stomach that just feels weird like it isnt painful but its weird and i dont like it.. any thoughts?

     
    Sponsors Lightbulb
       
    Old 12-30-2017, 10:01 PM   #2
    Orion510
    Junior Member
    (female)
     
    Join Date: Feb 2007
    Location: Huntington, NY
    Posts: 18
    Orion510 HB User
    Re: Lexapro and no appetite?

    Your starting dose may be too high. I have been on and off Lexapro a few times and I canít start at 10 mg. I usually do a week at five and then a week at 10 and then go to 20. Stating right away at 10 makes me feel ill. My stomach will feel like it has a ball in it, fullness and no appetite.

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:55 PM.





    © 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!